# SDR SWIA200717915

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 LWR FRAME CRACKED AT FS 280, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR FILLER ANGLE AND SPLICE AT FS 280 RBL 9 AS PER REO 601R-53-11-136 REV C SHEET 1-4.
